The homothetic motions in the Lorentz 3-space


Tosun M., Kucuk A. , Gungor M. A.

ACTA MATHEMATICA SCIENTIA, vol.26, no.4, pp.711-719, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 4
  • Publication Date: 2006
  • Doi Number: 10.1016/s0252-9602(06)60097-0
  • Title of Journal : ACTA MATHEMATICA SCIENTIA
  • Page Numbers: pp.711-719

Abstract

In this article, the properties of the homothetic motions in three-dimensional Lorentz space are investigated. Also, some geometric results between velocity and acceleration vectors of a point in a spatial motion are obtained.